Alert archive / California / Hazardous Seas Warnings in 2015
Hazardous Seas Warning 8, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Mar 3, 2015, 8:58 AM PST. It took effect at Mar 3, 2015, 2:00 PM PST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2015, 8:58 AM PST (16:58 UTC)
- In effect from
- Mar 3, 2015, 2:00 PM PST
- Expired
- Mar 4, 2015, 3:00 AM PST
- In force
- 13 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
817 WHUS76 KEKA 031658 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 AM PST TUE MAR 3 2015 PZZ470-040100- /O.EXP.KEKA.SE.W.0007.000000T0000Z-150303T1700Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150305T0500Z/ /O.NEW.KEKA.SE.W.0008.150303T2200Z-150304T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 858 AM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY. * WINDS...N AT 15 TO 25 KT TODAY...INCREASING TO 20 TO 30 KTS THIS AFTERNOON. WINDS WILL DIMINISH ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 11 FT AT 9 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-040100- /O.EXP.KEKA.SE.W.0007.000000T0000Z-150303T1700Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150304T2300Z/ /O.NEW.KEKA.SE.W.0008.150303T2200Z-150304T0900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 AM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY. * WINDS...N AT 15 TO 25 KT TODAY...INCREASING TO 20 TO 30 KTS THIS AFTERNOON. WINDS WILL DIMINISH ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 11 FT AT 9 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-040100- /O.EXP.KEKA.SC.Y.0121.000000T0000Z-150303T1700Z/ /O.NEW.KEKA.SC.Y.0122.150303T2200Z-150304T0900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 858 AM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY. * WINDS...N 10 TO 20 KT TODAY...WITH GUSTS UP TO 25 KT NEAR POINT SAINT GEORGE AND CAPE MENDOCINO...DIMINISHING ON WEDNESDAY. * WAVES...NW 6 TO 9 FT AT 9 TO 10 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
566 WHUS76 KEKA 032215 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 215 PM PST TUE MAR 3 2015 PZZ470-040615- /O.CON.KEKA.SE.W.0008.000000T0000Z-150304T0900Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150305T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 215 PM PST TUE MAR 3 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY... * WINDS...N AT 20 TO 30 KT. WINDS WILL DIMINISH ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 11 FT AT 9 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-040615- /O.CON.KEKA.SE.W.0008.000000T0000Z-150304T0900Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150304T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 215 PM PST TUE MAR 3 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST WEDNESDAY... * WINDS...N AT 20 TO 30 KT THIS AFTERNOON. WINDS WILL DIMINISH ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 11 FT AT 9 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-040615- /O.CON.KEKA.SC.Y.0122.000000T0000Z-150304T0900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 215 PM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... * WINDS...N 10 TO 20 KT...WITH GUSTS UP TO 25 KT NEAR POINT SAINT GEORGE AND CAPE MENDOCINO...DIMINISHING ON WEDNESDAY. * WAVES...NW 6 TO 9 FT AT 9 TO 10 SECONDS...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
891 WHUS76 KEKA 040448 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 848 PM PST TUE MAR 3 2015 PZZ470-041300- /O.EXT.KEKA.SE.W.0008.000000T0000Z-150304T1100Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150305T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 848 PM PST TUE MAR 3 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY... * WINDS...N AT 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL DIMINISH ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 11 FT AT 8 TONIGHT THEN SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-041300- /O.EXT.KEKA.SE.W.0008.000000T0000Z-150304T1100Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150304T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 848 PM PST TUE MAR 3 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST WEDNESDAY... * WINDS...N AT 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL EASE ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 12 FT AT 9 SECONDS TONIGHT THEN SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-041100- /O.EXT.KEKA.SC.Y.0122.000000T0000Z-150304T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 848 PM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS...NW TO N 5 TO 15 KT WITH GUSTS UP TO 25 KT NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL DIMINISH ON WEDNESDAY. * WAVES...NW 7 TO 9 FT AT 9 SECONDS TONIGHT THEN SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
901 WHUS76 KEKA 041108 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 308 AM PST WED MAR 4 2015 PZZ470-041915- /O.EXP.KEKA.SE.W.0008.000000T0000Z-150304T1100Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150305T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 308 AM PST WED MAR 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...N AT 15 TO 25 KT TODAY...FURTHER DIMINISHING TONIGHT. * WAVES...N 7 TO 9 FT AT 8 SECONDS TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-041915- /O.EXP.KEKA.SE.W.0008.000000T0000Z-150304T1100Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150304T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 308 AM PST WED MAR 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...N AT 10 TO 20 KT TODAY...FURTHER DIMINISHING TONIGHT. * WAVES...N 7 TO 9 FT AT 9 SECONDS TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-041700- /O.EXP.KEKA.SC.Y.0122.000000T0000Z-150304T1100Z/ /O.EXB.KEKA.SC.Y.0121.000000T0000Z-150304T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 308 AM PST WED MAR 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...W TO NW 5 TO 10 KT. WINDS WILL DIMINISH TO AROUND 5 KT TONIGHT. * WAVES...NW 5 TO 6 FT AT 8 SECONDS...AND S TO W 3 FT AT 15 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Mar 3, 3:57 AM PST, 5 hours 1 minute earlier.
Area forecast discussion, Mar 3, 3:57 AM PST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
357 AM PST TUE MAR 3 2015
.SYNOPSIS...HIGH PRESSURE WILL BUILD OVER NORTHWEST CALIFORNIA
THIS WEEK BRINGING DRY CONDITIONS AND A GRADUAL WARMUP THROUGH
THIS COMING WEEKEND. LOW TEMPERATURES FOR THE NEXT COUPLE OF
NIGHTS WILL FALL INTO THE 30S IN SEVERAL AREAS ALLOWING FOR SOME
FROST TO DEVELOP.
&&
.DISCUSSION...LINGERING LOW LEVEL MOISTURE BEHIND A DEPARTING LOW
PRESSURE SYSTEM HAS KEPT DEWPOINTS ELEVATED RESTRICTING RADIATIONAL
COOLING THIS MORNING. TEMPERATURES ARE JUST NOW REACHING THE UPPER
TO MIDDLE 30S IN INTERIOR MENDOCINO COUNTY AND A FEW ISOLATED
LOCATIONS OF COASTAL HUMBOLDT AND COASTAL MENDOCINO COUNTIES. AT
THIS TIME...WIDESPREAD FROST STILL LOOKS ONLY MOST LIKELY ACROSS
INTERIOR MENDOCINO COUNTY SO HAVE OPTED TO NOT EXPAND THE FROST
ADVISORIES TO THE COAST FOR THIS MORNING. DEWPOINTS SHOULD
CONTINUE TO DECREASE TODAY INTO TONIGHT ALLOWING FOR BETTER
RADIATIONAL COOLING TONIGHT AS HIGH PRESSURE BUILDS OVER NORTHWEST
CALIFORNIA. THUS...FROST ADVISORIES HAVE BEEN ISSUED FOR COASTAL
AREAS AND A FREEZE WATCH HAS BEEN ISSUED FOR INTERIOR MENDOCINO
COUNTY FOR TONIGHT. THE FREEZE WATCH WILL NEED TO BE UPGRADED TO A
WARNING OR FROST ADVISORY LATER THIS MORNING AFTER THE CURRENTLY
RUNNING FROST ADVISORY EXPIRES.
ALL MODEL GUIDANCE INDICATES THAT A RIDGE OF HIGH PRESSURE WILL
CONTINUE TO BUILD OVER THE WEST COAST INTO THIS WEEKEND BRINGING
WARMER TEMPERATURES AND DRY CONDITIONS. AFTERNOON HIGH TEMPERATURES
WILL CLIMB INTO THE 70S IN MENDOCINO COUNTY BY LATE WEEK AND
POSSIBLY REACH INTO THE UPPER 70S OVER THE WEEKEND. ELSEWHERE HIGH
TEMPERATURES WILL REMAIN PRIMARILY IN THE 60S WITH A FEW UPPER 50S
ALONG THE IMMEDIATE COAST.
HIGH RESOLUTION MODEL GUIDANCE INDICATES THAT STRATUS MAY REDEVELOP
OFF THE COAST THURSDAY INTO FRIDAY BRINGING THE POTENTIAL FOR LOW
CLOUDS AND FOG FOR COASTAL AREAS. CLOUD COVER HAS BEEN INCREASED
WITH THIS UPDATE THURSDAY THROUGH FRIDAY MORNING ACROSS COASTAL
LOCATIONS. THERE IS SOME HINT OF LIGHT OFFSHORE FLOW WHICH WILL
LIKELY KEEP THE STRATUS FROM PENETRATING TOO FAR UP COASTAL VALLEYS.
/RPA
&&
.AVIATION...EXPECT MOSTLY VFR TODAY WITH THE EXCEPTION OF SOME LOW
LEVEL CLOUD COVER ACROSS THE EEL RIVER DELTA AND SOME INTERIOR
VALLEYS THIS MORNING. THIS CLOUD COVER SHOULD DIMINISH BY THE LATE
MORNING HOURS, HOWEVER, HIGHER CLOUDS WILL FILTER OVER THE REGION
AHEAD OF AN APPROACHING SHORTWAVE TROUGH THIS AFTERNOON. IN
ADDITION, THIS TROUGH WILL BRING SOME GUSTY WINDS LATE THIS
AFTERNOON INTO THE EARLY EVENING. LOW CLOUD COVER COULD DEVELOP IN
SIMILAR SPOTS AGAIN TONIGHT BUT DRY OFFSHORE FLOW WILL HELP CLEAR IT
OUT LATE IN THE TAF PERIOD. /KML
&&
.MARINE...WINDS HAVE BEGUN TO SLOWLY DIMINISH ACROSS THE COASTAL
WATERS AS THE SURFACE PRESSURE GRADIENT WEAKENS BEHIND THE PASSING
LOW PRESSURE SYSTEM. AS A RESULT, GALES WERE ALLOWED TO EXPIRE EARLY
THIS MORNING. FRESH WINDS WILL LINGER THROUGH THE DAY WITH A QUICK
RAMP UP LATE THIS AFTERNOON INTO THE EVENING AS AN ADDITIONAL
SHORTWAVE TROUGH PASSES OVER THE REGION CAUSING THE GRADIENT TO
CONTRACT. NORTHERLY WINDS WILL CONTINUE TO DECLINE WEDNESDAY AND
REMAIN LIGHT TO MODERATE WITH VARYING DIRECTIONS THROUGH THE WEEKEND
AS A RIDGE OF HIGH PRESSURE THAT IS CURRENTLY OVER THE EASTERN
PACIFIC SHIFTS TOWARDS THE PACIFIC NORTHWEST. THE OVERALL SEA STATE
WILL GRADUALLY SUBSIDE IN RESPONSE TO THE DIMINISHING WINDS.
HAZARDOUS SEAS WARNINGS WERE ISSUED FOR THE OUTER WATERS THROUGH
LATER THIS MORNING TO ACCOUNT FOR THE LINGERING STEEP SEAS WITH
SMALL CRAFT ADVISORIES FOLLOWING THROUGH WEDNESDAY EVENING. AN
ADVISORY MAY BE NEEDED FOR THE NORTHERN INNER WATERS THIS AFTERNOON
WITH THE SPURT OF WINDS HOWEVER SMALL CRAFT WINDS LOOK TO BE
MARGINAL AND SHORT LIVED. WILL ALLOW THE DAY SHIFT TO ASSESS AND
ISSUE IF NECESSARY. SEAS WILL CONTINUE TO SETTLE LATE IN THE WEEK AS
THE SHORTER PERIOD WAVE SYSTEMS DIMINISH LEAVING MID TO LONG PERIOD
WAVES TO DOMINATE THE MARINE ENVIRONMENT INTO THE WEEKEND. /KML
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
FROST ADVISORY FROM 1 AM TO 7 AM PST WEDNESDAY FOR CAZ001-002.
FROST ADVISORY UNTIL 8 AM PST THIS MORNING FOR CAZ076.
FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
CAZ076.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 AM PST THIS MORNING FOR PZZ450-455.
SMALL CRAFT ADVISORY UNTIL 9 PM PST WEDNESDAY FOR PZZ470.
HAZARDOUS SEAS WARNING UNTIL 9 AM PST THIS MORNING FOR
PZZ470-475.
SMALL CRAFT ADVISORY UNTIL 3 PM PST WEDNESDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Mar 3, 4:18 AM PST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 418 AM PST TUE MAR 3 2015 CAZ001-002-041230- REDWOOD COAST-MENDOCINO COAST- 418 AM PST TUE MAR 3 2015 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM PST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FROST ADVISORY IS IN EFFECT FROM 1 AM TONIGHT THROUGH 7 AM WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FROST ADVISORY IS IN EFFECT THROUGH 7 AM WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-041230- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 418 AM PST TUE MAR 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-041230- MENDOCINO INTERIOR- 418 AM PST TUE MAR 3 2015 ...FROST ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A FROST ADVISORY IS CURRENTLY IN EFFECT THROUGH 8 AM. A FREEZE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FREEZE WATCH IS CURRENTLY IN EFFECT THROUGH WEDNESDAY MORNING. FROST MAY DEVELOP AGAIN WEDNESDAY NIGHT AND POSSIBLY THURSDAY NIGHT IN SOME VALLEY LOCATIONS OF INTERIOR MENDOCINO COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 2:53 AM PST | Frost Advisory | EKA | 28 hr | |
| Mar 3, 2:53 AM PST | Freeze Watch | EKA | 10 hr | |
| Mar 3, 3:17 AM PST | Small Craft Advisory | EKA | 36 hr | |
| Mar 3, 3:17 AM PST | Hazardous Seas Warning | EKA | 6 hr | |
| Mar 3, 8:58 AM PST | Small Craft Advisory | EKA | 18 hr | |
| Mar 3, 1:22 PM PST | Freeze Warning | EKA | 19 hr |
Nearby
Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.